# SDR CA080829007

- Difficulty date: August 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 525B
- Aircraft time: 230 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 420001263
- Condition: Cracked
- Location: Reservoir
- Part time: 361 hours
- Component: Reservoir, 99123682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSP, THE PRESSURE WAS FOUND LOW ON THE EMERGENCY GEAR/BRAKE RESERVOIR.  BOTTLE WAS REMOVED, VALVE AND FITTINGS WERE LEAK CHECKED WITH SNOOP AND CRACK WAS FOUND IN BOTTOM OF VALVE NEAR GAUGE BOSS.
